Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Skin rashes, itchiness, raised above skin on feet, neck, chin, comes and goes. Causes for symptoms?

All of sudden, I ve got this kind of skin rashes that come & go, within hours, that are extremely itchy. They raise above the skin & look like scratches. They don t stay long enough for me to see a doctor. It has been going on for one month. I usually get them anywher from my feet to my neck ans chin although I havent got them on my face. I am not taking any new medicine, or eating any new kinds of food, nothing is new from daily living point of view. There is nothing I could do, & it s getting too long & annoying now. Please help!
Asked On : Wed, 3 Oct 2012
Answers:  1 Views:  104
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
You have a condition called urticaria or hives.
In this condition you get raised red itchy lesions all over the body which come and go.
Inspite of medications it can be recurrent.
There are innumerable causes and its not always possible to pinpoint a cause.
It can be due to food, medication, dust,pollen, animal dander etc.
Its best to treat it at the earliest as it can sometimes cause lip or eye swelling and also swelling inside the throat etc to cause breathing or swallowing difficulties.
The treatment would be tab. Allegra 180 mg once in the morning and tab. Loratidine 10 mg once at night. This should be Taken for atleast 2 weeks. After which it can be slowly tapered off.
Answered: Wed, 3 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor